# SDR FDEA200904021154

- Difficulty date: April 2, 2009
- Submitted: April 2, 2009
- Operation: Air carrier
- Aircraft: N750FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 555
- Aircraft time: 44,816 hours, 16,508 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57244282
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CHAFING MARKS ON OUTER SURFACE A D-NOSE RT WING BETWEEN JACK PAD 2 AND WOFX-48.90.  REPAIR PERFORMED BY BLEND OUT AND NDT FOR CRACK FREE CONDITION AND INSTALLING AN INFILL PLATE IN AREA 1 IAW RAS/BAE/1009278/2009 ISS A, APPROVED BY EA 6-5710-120234.
